# SDR AU980716

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 894481
- Condition: Contaminated
- Location: Fire Loop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) APU FIRE DETECTOR FAULTY.  INVESTIGATION FOUND OIL IN THE CONNECTOR BODY.
